[ skip to content ]

Finiteness in typology

Nikolaeva, Irina (2010) 'Finiteness in typology.' Language and Linguistics Compass, 3 (1). pp. 1176-1189.

Full text not available from this repository.
Item Type: Journal Articles
SOAS Departments & Centres: Faculty of Languages and Cultures > Department of Linguistics
ISSN: 1749818X
DOI (Digital Object Identifier): 10.1111/j.1749-818X.2010.00253.x
Depositing User: Irina Nikolaeva
Date Deposited: 30 Jan 2013 16:30
URI: http://eprints.soas.ac.uk/id/eprint/14829

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
178Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item